# SDR SIMA200135206

- Difficulty date: December 14, 2001
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 24.  REMOVED CORROSION BY BLENDING OUT.  FABRICATED A Z-PROFILE REPAIR DOUBLER.  REPAIR DONE IAW EMB GST-3862/01, ITEM 14 AND STANDARD SRM PRACTICES.  (M)
